Academic Journals Database
Disseminating quality controlled scientific knowledge

Does the category of multisets require a larger universe than that of the category of sets?

ADD TO MY LIST
 
Author(s): Dasharath Singh | Ahmed Ibrahim Isah | Alhaji Jibril Alkali

Journal: Pure Mathematical Sciences
ISSN 1314-751X

Volume: 2;
Issue: 3;
Start page: 133;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil